Can i take chantix with prozac

Common Questions and Answers about Can i take chantix with prozac

chantix

Your words are very encouraging that we need to deal with this positively and that he can overcome this set back. The more I read the better I feel that anxiety can be managed and not a life stopper. I have read the other postings and they were also a great help. One nailed it to say that I should have done some research and regret that daily. Thanks to all!
Care had to take me off diuretics after incident with cymbalta but I've been having problems ever since w/allergic reactions. New psych almost same as other doc-told him just being on wellbutrin doesn't ease crying spells or panic attacks-with lexapro not crying as much-but get tired-I also have pains in chest & start sneezing & feeling like have a cold all time & get rash when take w/wellburtrin.
I can't seem to accept that i am depressed, i won't take medication and i struggle daily with suicidal thoughts, i go from ok to angry and depressed and suicidal in a few hours is this normal with depression? It takes very little to set me of. Its disrupting my whole life, i feel like i can't do anything anymore i have no interest in people and i don't feel like i belong anywhere.
I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
I will say that I'm also on prozac (for pmdd) and I took 40mgs this morning to assist with mood...I have to be at work for this and I'm up front in the office, no hiding for me.
Anyhow, I suffered on the couch watching movies and wondering how I would get through this and feeling really bad for people addicted to so much more than I take. Day 2 I took another half. There was no way I can go cold turkey. I should add, that although I am sober from alcohol now...it has only been 6 days. I withdrew from booze and still withdrawing from vicodin at the same time. I went on a two month bender of 2 pints or more of whisky a day due to some serious family problems.
i've never been so psychologically dependent on something in my life. anyway...i don't recommend chantix. i really think it's a rip off and i think the best way to deal with the addiction is head on...maybe with nicorette gum and/or patches.
I would be really reticent to take that med with the ones you are going onto. You've only been on the prozac for 2 1/2 weeks, it takes a bit longer like 4-6 weeks, and you should start to see improvements, if you don't - you may have a different diagnosis, hence get in to see a pdoc asap.
I have been out of work for nearly two years but even at work I felt sickly with a need to sleep, yawning and blurriness, just feeling like I would drop. Seems when I get this extreme tiredness, my heart/chest starts feeling weird, as if my heart is beating faster with a very wired/jittery feeling in the chest and temples of head. I feel I must lie down. Had an ECG(?) done some years ago, read that my heart rate was slow, like that of an athlete. So hearts ok.
Due to the mental anguish that has been brought about by the insomnia, being med induced into hyperthyroidism(meds then adjusted), and the hypothyroid disease itself and all that comes with it, I started taking prozac. I discussed this at length with dr, explaining that I did not want to take it, she said it would help me as at this stage of the "game" as I have no quality of life. Tried other TX and RX and they are of significant help. I am feeling better mentally.
Unfortunately, since I am an extremely high strung widow who depended heavily on her husband to run her life, I am still on Prozac. Sometimes, I even have to take Xanax 1mg once/day. I still struggle with staying away from cigs. I smoked for 19yrs and had quit for 32yrs. My smokestack cousin came to live with me since my husband passed away and next thing I knew I began occasionally bumming cigs from her until I began buying my own. I am really dismayed over this.
Unfortunately this is not always the case and you need to find someone that you feel more comfortable with. So for starters, don't give up. I have OCD anxiety. I took prozac for years to combat my anxiety and panic attacks. I was off all medications for quite a few years. About a year ago I had a relapse and I went on Wellbutrin 150 mg XR. This worked for a year at controlling my panic attacks. My generalized anxiety at that time was not a big issue for me. About 2.
I do not know how they can get by with thier perscribing practices like this. I am having them investigated by the Medical board so hopefull they have toned down what they perscribe to there other patients before they kill them. Here is May list I have 1 1/2 yrs I pulled from Walgreens. I just got back from MHMR since I seem to be in a depressed state. I over heard a lady say she was in the hosp and they said she has inlarged heart and the MHMR needs to call them and discuss her meds.
of time left as I do and I know I couldn't go 6 more months with the pain you describe. Sometimes I do take ambien for mild pain to sleep. It wouldn't work with major pain though. Pain can cause anxiety, so it does sound like you need some RX pain meds. Some here have talked about vicophrofen. Supposedly this goes through the kidneys, not the liver. Perhaps you can ask your dr. about trying it.
Also, has anyone taken the sub with other meds or conditions such as Prozac and/or hypothyroidism? I hope this note wasn't too confusing to read, but my brain is feeling a bit confused these past couple of days. Thanks in advance for any feedback.
So, if I read you right, the fastest I can taper with minimal symptoms is over a 16 month period? If I wanted to do it in 8 months (the shortest time you recommend from this dose?) is there anything I can do in conjunction with the taper to minimize my symptoms, such as eliminating caffeine, exercising, and eating better, etc.?
I have been on many different medications for depression and tried both chantix and wellbutrin to quit smoking. I could not take the chantix due to migraines and the medication would bring them on. As with any medication the side effects differ for each person. No one is the same. Many ppl have some of the same side effects but each persons health, background, metobolism, ect is different in some way, shape, or form. Therefore cannot expect the same results as some one else.
Fatigue is a huge issue with many people with anxiety. I also had an HIV fear for awhile. Finally realized I was being crazy and it was all anxiety. Have you ever had an exposure? (Unprotected sex, sharing needles)? If not you have nothing to worry about. Regards to you getting sick... Well people the flu. Sore throat. Fevers. Every year. It happens. It doesn't mean you have to jump to the worse case scenario......
Yes - I get the burning in my sinuses too! I explained to my doc that it felt as though I had snorted balls of fire. I found that taking zertec or telfast (hay fever meds) helped with this, which made me start thinking that it was all some kind of allergy / sinus thing. Most of my symptoms have kind of gone, all I have left now is a bit of pain in the back of my neck, and a stuffy feeling behind my nose and left side of cheek, so I have fingers crossed that it will just go away on its own.
WRONG. For 4 weeks I did not weigh myself while I pressed on with my plan (as I can be a bit of a scale watcher). But after 4 weeks of not weighing myself, taking in less carbs, and exercising I knew I was not progressing... could just FEEL the stagnation. Well, I finally DID weigh myself just 4 days ago and durning that 4 week cycle I not only showed zero progress I ACTUALLY GAINED 15 POUNDS!!!!!! That's right - 15 in 4 weeks! I've never gained like this in my life!!
MedHelp Health Answers